Menu
Your Cart

Benylin Cold & Flu Day & Night Max Strength – 16 Capsules

Benylin Cold & Flu Day & Night Max Strength – 16 Capsules
Benylin Cold & Flu Day & Night Max Strength – 16 Capsules
Benylin Cold & Flu Day & Night Max Strength – 16 Capsules
Benylin Cold & Flu Day & Night Max Strength – 16 Capsules
Benylin Cold & Flu Day & Night Max Strength – 16 Capsules
£3.49
GPhC Regulated
Pharmacy
Free Delivery
Over £40
Discreet Delivery
Always

What are Benylin Cold & Flu Day & Night Max Strength Capsules

Benylin Cold & Flu Day & Night Max Strength Capsules are used for the relief of symptoms associated with colds and flu, including aches and pains, sore throat, headache, blocked nose and fever.

The Day capsules can also relieve tiredness and drowsiness.

The Night capsules contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever, and phenylephrine hydrochloride, which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.

The Day capsules contain paracetamol and phenylephrine hydrochloride (as above) but also contain caffeine, which provides relief from fatigue (tiredness) associated with colds and flu. Caffeine can also increase pain relief from paracetamol.

This medicine is for use in adults, the elderly and children aged 16 years and over.

How to take Benylin Cold & Flu Day & Night Max Strength Capsules

Children under 16 years old:  This medicine is not recommended for children under 16 years old.

Adults, the elderly and children aged 16 years and over:

  • Day time: 2 red / yellow Day Capsules every 4 - 6 hours, up to 3 times a day.
  • Night time: 2 dark blue / light blue Night Capsules to be taken at night.

Leave at least 4-6 hours between doses.

Do not take more than 6 Day Capsules and 2 Night Capsules (4 doses) in 24 hours.

Do not take for more than 3 days, unless advised by your doctor.

If symptoms persist or worsen, talk to your doctor.

Note: Does not contain a sleep aid.

What do Benylin Cold & Flu Day & Night Max Strength Capsules contain

Day capsule: Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Night capsule: Paracetamol 500 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Shipping Costs

Free UK Delivery on all orders over £40 - Delivery within 2-5 working days

Standard UK Delivery - £2.89 - Delivery within 2-5 working days